Pacific Journal of Mathematics

Operators which satisfy polynomial growth conditions.

Bruce A. Barnes

Article information

Pacific J. Math., Volume 138, Number 2 (1989), 209-219.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 47B15: Hermitian and normal operators (spectral measures, functional calculus, etc.)


Barnes, Bruce A. Operators which satisfy polynomial growth conditions. Pacific J. Math. 138 (1989), no. 2, 209--219.

Export citation


  • [1] B. A. Barnes, Operatorssymmetric with respect to a pre-innerproduct; recently submitted.
  • [2] H. R. Dowson, Spectral Theory of Linear Operators, Academic Press, London- New York-San Franciso, 1978.
  • [3] I. Gelfand, D. Raikov, and G. Shilov, Commutative Normed Rings, Chelsea, New York, 1964.
  • [4] V. I. Istratescu, Introduction to Linear Operator Theory, Marcel Dekker, Inc., New York-Basel, 1981.
  • [5] D. Lay and A. E. Taylor, Introduction to Functional Analysis, John Wiley & Sons, New York-Chichester-Brisbane-Toronto, 1980.